# SDR 99ZZZX2652

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52926
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1311
- System (JASC): 2460 · DC Power Distribution System
- Part: Resistor
- Part number: S20415016
- Condition: Burned
- Location: Cockpit
- Part time: 3,315 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, SMOKE NOTICED COMING OUT OF RADIO STACK.  INVEST SHOWED THE S2041-50-1.6 RESISTOR FOR THE CIGARETTE LIGHTER DAMAGED AND SMOKING.  SMOKE AND BURN MARKS NOTED ON BOTH SIDES OF GLOVE BOX SIDEWALL WHERE RESISTOR WAS MOUNTED.  THE NYLON LOCKING PORTION OF MOUNTING NUTS WAS MELTED AWAY.  INSP SHOWED THE CERAMIC INSULATOR INSIDE THE BASE OF THE 0513052-20 CIGARETTE LIGHTER WAS BROKEN.  NEITHER THE 7-AMP FUSE OR THE 10-AMP C/B ACTIVATED.
